# SDR VNAA2015042300022

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED AT RBL 12.5 APPROX: .5" AND CRACKED AT LBL 11, APPROX: 1" AND CORRODED, FILIFORM, AROUND FASTENER HOLES AT LBL 5 AND LBL 24.  REPAIRED IAW SRM 53-11-41-201-003-A01.
